# SDR SWAA013303

- Difficulty date: December 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 63,562 hours, 69,256 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883024
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) COMPASS FLAG ON CAPT HSI AND F/O RMDI DISPLAYED.  REMOVED AND REPLACED NR 2 DG AND NR 2 COMPASS  RACK.
